Ospamox Fatigue Side Effect Reports
The following Ospamox Fatigue side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Fatigue, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Cough, Fatigue, Headache, Purulent Discharge, Rash Pustular|
This Fatigue side effect was reported by a physician from CZECH REPUBLIC. A 49-year-old female patient (weight:NA) experienced the following symptoms/conditions: tracheobronchitis. The patient was prescribed Ospamox (ngx)(amoxicillin Trihydrate) Tablet, 1000mg (dosage: 1000 Mg, Bid, Oral), which was started on Oct 27, 2006. Concurrently used drugs:
Ospamox Fatigue Causes and Reviews
Everyone feels tired now and then. Sometimes you may just want to stay in bed. But, after a good night's sleep, most people feel refreshed and ready to face a new day. If you continue to feel tired for weeks, it's time to see your doctor. He or she may be able to help you find out what's causing your Fatigue and recommend ways to relieve it.
Fatigue itself is not a disease. Medical problems, treatments, and personal habits can add to Fatigue. These include
- Taking certain medicines, such as antidepressants, antihistamines, and medicines for nausea and pain
- Having medical treatments, like chemotherapy and radiation
- Recovering from major surgery
- Anxiety, stress, or depression
- Staying up too late
- Drinking too much alcohol or too many caffeinated drinks
One disorder that causes extreme Fatigue is chronic Fatigue syndrome (CFS). This Fatigue is not the kind of tired feeling that goes away after you rest. Instead, it lasts a long time and limits your ability to do ordinary daily activities.
NIH: National Institute on Aging
Ospamox Fatigue Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|